Bulletin of the Belgian Mathematical Society - Simon Stevin

Global well-posedness and scattering of a 2D Schrödinger equation with exponential growth

Tarek Saanouni

Full-text: Open access

Abstract

We investigate the initial value problem for a semi-linear Schrödinger equation with exponential-growth nonlinearity. We establish global well-posedness and scattering in the energy space.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 17, Number 3 (2010), 441-462.

Dates
First available in Project Euclid: 15 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1284570731

Mathematical Reviews number (MathSciNet)
MR2731367

Zentralblatt MATH identifier
1201.35178

Subjects
Primary: 35-xx 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx] 35B33: Critical exponents 37K07

Keywords
Nonlinear Schrödinger equation well-posedness Moser-Trudinger inequality scattering

Citation

Saanouni, Tarek. Global well-posedness and scattering of a 2D Schrödinger equation with exponential growth. Bull. Belg. Math. Soc. Simon Stevin 17 (2010), no. 3, 441--462. https://projecteuclid.org/euclid.bbms/1284570731


Export citation